# SDR CALA2022021800436

- Difficulty date: February 17, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N36247
- Make and model: Boeing 737824
- Aircraft serial: 28807
- Aircraft time: 68,657 hours, 24,646 cycles
- System (JASC): 5700 · Wing Structure
- Part: Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Sta540lbl54.60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-57-4-1262, SHEAR FITTING AT STATION 540 AND LBL 54.60 IS CRACKED. SUPPORT TASK NSA EMX 00096. REMOVED AND REPLACED SHEAR FITTING AT STATION 540 AND LBL 54.60 U379153, 02/14/2022. DATA WAS TRANSCRIBED FROM NSA EMX 00096, IAW B737-800 SRM 51-40-02 AND BAC DWG 111A2000 REV ORIGINAL SEE AND HANGER N/R 6228781, WORK ACCOMPLISHED BY V905004, AND NSA EMX N/R 00096 AND HANGER N/R 6228781 FOR WORK ACCOMPLISHED INSPECTED BY V912634. CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL INSPECTION, COMPLETED INSPECTION
